Algorithm 12. Minimum of a function of one variable
Applicationes Mathematicae, Tome 12 (1971) no. 2, pp. 221-226
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_12_2_221_226,
author = {Z. Cylkowski},
title = {Algorithm 12. {Minimum} of a function of one variable},
journal = {Applicationes Mathematicae},
pages = {221--226},
year = {1971},
volume = {12},
number = {2},
doi = {10.4064/am-12-2-221-226},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-12-2-221-226/}
}
Z. Cylkowski. Algorithm 12. Minimum of a function of one variable. Applicationes Mathematicae, Tome 12 (1971) no. 2, pp. 221-226. doi: 10.4064/am-12-2-221-226
Cité par Sources :